# SDR DLM88061040

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 53,596 hours, 43,033 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 279001001
- Part serial: 2340
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLAPS WOULD NOT EXTEND PAST 11 DEGREES.  SLATS EXTENDED TO T/O POS, SOME BINDING WHEN TRYING TO EXTEND FLAPS BEYOND 11.  MTC IN PROGRESS.  REMOVED AND REPLACED FLAP CONTROL VALVE PER MM.  COULD NOT ADJUST.  RII OF INSTALL ONLY.  FLAP ACT BYPASS TEST AND ADJ OF CONTROL VALVE, WILL NEED RI OF ADJUSTMENT.  PERFORMED FLAP CONTROL VALVE ADJUSTMENT PER MM.  BLED LARGE AMOUNT OF AIR FROM BOTH FLAP HYD            SYSTEMS.  PERFORMED ACTUATOR BYPASS TEST ALL NORMAL NTF.
